Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On sufficient conditions for overconvergence


Author: T. J. Rivlin
Journal: Proc. Amer. Math. Soc. 6 (1955), 597-602
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0071511-9
MathSciNet review: 0071511
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bourion, L. Ultraconvergence dans les séries de Taylor, Actualités Scientifiques et Industrielles, no. 472, Paris, Hermann, 1937.
  • [2] J. L. Walsh, A certain two dimensional locus, Amer. Math. Monthly vol. 29 (1922) pp. 112-114. MR 1519970
  • [3] -, Note on the coefficients of overconvergent power series, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 163-166. MR 0005753 (3:201b)
  • [4] G. Pólya and A. Hurwitz, Zwei Beweise eines von Herrn Fatou vermuteten Satzes, Acta Math. vol. 40 (1916) pp. 179-183. MR 1555135
  • [5] H. Steinhaus, Über die Wahrscheinlichkeit dafür, dass der Konvergenzkreis einer Potenzreihe ihre natürliche Grenze ist, Math. Zeit. vol. 31 (1929) pp. 408-416.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0071511-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society